# SDR SWAA001806

- Difficulty date: September 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 32,614 hours, 32,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK AT DALFORT, FOUND DAMAGED STR 7L AT BS 727B.  REPAIRED DAMAGED STR PER SRM.
